MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX MS Pump; prosthesis, penis, inflatable

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX MS Pump; prosthesis, penis, inflatable
Model Number 72404252
Medical Device Problem Codes Mechanical Problem (1384); Nonstandard Device (1420); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was unable to cycle the cylinders and presented for revision surgery.During the procedure, the explanted cylinders were observed to have what appeared to be damage to the silicone layer.A replacement surgery was performed, and new cylinders were implanted.No patient complications were reported, and the patient is expected to fully recover.
 
Additional Manufacturer Narrative
Upon receipt at our quality assurance laboratory, this ipp underwent a thorough analysis.The cylinders and pump were visually and microscopically inspected, and leak tested; the pump was also functionally tested.Under microscope, it was identified that both cylinders had a detached outer sleeve, broken fabric threads, a hole in the outer tube from kink resistant tubing (krt) wear in the proximal end, one of the cylinders also had its krt worn to the filament, and the filaments were extended.It was also revealed during leakage testing of the cylinders that there were leaks from the krt in the proximal ends.Regarding the pump, no anomalies were found during microscopic examination and leakage testing.However, it did no pass the activation tests when attempted.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications prior to distribution.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.A review of the ams 700 hazard analysis was completed and confirmed that the event of mechanical problem was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on the information available and analysis results, the detached outer sleeves identified in the cylinders, as well as the leaks and the pump activation problem could have caused or contributed to the reported clinical observation of cosmetic appearance and mechanical problems.This record was identified during a retrospective review of complaint events; an electronic medical device report (emdr) was not previously submitted per applicable reporting criteria.Boston scientific has opened a nonconforming events and prevention investigation (ncep-00181844) to determine the potential cause for why an emdr was not previously submitted to the food and drug administration (fda) in accordance with boston scientific's established medical device reporting process and fda adverse event reporting requirements.Information gained through these investigation efforts will be utilized to take action(s), as necessary.

Brand Name
AMS 700 LGX MS Pump
Common Device Name
prosthesis, penis, inflatable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50842884
Report Number2124215-2026-50217
Device Sequence Number10039795
Product Code JCW
UDI-Device Identifier00878953003603
UDI-Public(01)00878953003603(17)250228(10)1100266907
Combination Product (Y/N)Y
Initial Reporter CountryAS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/28/2025
Device Model Number72404252
Device Catalogue Number72404252
Device Lot Number1100266907
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/28/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age55 YR
Patient SexMale